Table of contents

Tsukuba Journal of Mathematics

Vol.36, No.1 (2012)
Kunihiko Kajitani
Asymptotic behaviors for multidimensional Kirchhoff equations
Keiichi Kikuchi
The construction of rotation surfaces of constant mean curvature and the corresponding Lagrangians
Masaru Kada and Yasuo Yoshinobu
Galois-Tukey connection involving sets of metrics
Tomohiro Fukaya
Sublinear Higson corona of Euclidean cone
Yasutomo Asai
Loop groups $SL_2(F[X,X^-1])$, universal central     extensions  and additive Steinberg symbols
Mayuko Kon
Pseudo-parallel CR submanifolds of a complex space form
Takao Hayami
Hochschild cohomology ring of a maximal order of the quaternion algebra
Gao-Yan Jia and Zhen-Rong Zhou
Gaps of $F$-Yang-Mills fields on submanifolds
Yoshiteru Kurosawa
On a classification of 3-simple prehomogeneous vector spaces with two irreducible components